Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 23, 2014, 05:25:22 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 646935
  • Total Topics: 49286
  • Online Today: 167
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 83
Total: 86

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Yellow eyes, but only after four months  (Read 1911 times)

0 Members and 1 Guest are viewing this topic.

Offline freakyfriday77

  • Member
  • Posts: 4
Yellow eyes, but only after four months
« on: September 08, 2009, 01:28:15 PM »
Hello,

I'm taking Truvada, Reyataz and Norvir as my first regimen.  I've been on it for four months and was aware that there was a possible side effect of yellowing eyes as a consequence of the Reyataz.  However, I thought that the yellowing would occur after initially starting the regimen.  My eyes have started to turn yellow at month four, and a colleague pointed it out to me the other day.  It's quite noticeable.  I spoke with my hospital about it and they told me to keep an eye on it.  I am very worried though.  I don't know if this is the Reyataz or some other underlying problem.  My CD4 was over 600 and my VL undetectable two months ago.  I haven't missed any doses. 

Any advice would be appreciated?  I have to go away with work over the next couple of days, and I am worried that I should be getting this sorted out instead. 

Thanks.   

Offline mecch

  • Member
  • Posts: 12,037
  • red pill? or blue pill?
Re: Yellow eyes, but only after four months
« Reply #1 on: September 08, 2009, 01:58:41 PM »
Told you to keep an eye on it????  They should examine you.  Sounds like you need to discuss it/test with your ID to see how your blood bilirubin levels are. He or she should be able to say if its a harmless Reyataz side effect or somthing else. 
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline freakyfriday77

  • Member
  • Posts: 4
Re: Yellow eyes, but only after four months
« Reply #2 on: September 08, 2009, 02:19:07 PM »
I know, that's what I thought as well when they told me to keep my eye on it.  Urgh. 

I'm tempted to just go to the walk in clinic, but I need to be in another part of the country tomorrow till Friday. 

Thanks for your advice, much appreciated!

Offline BlueMoon

  • Member
  • Posts: 665
  • Calling from the Fun House
Re: Yellow eyes, but only after four months
« Reply #3 on: September 08, 2009, 06:35:21 PM »
One person's experience, who shall go unnamed   ::) , is that the yellowing occurs mainly after using poppers.  Others here have reported that immoderate amounts of alcohol will do it. 

...................VL.....CD4.....%
-----------------------------------------
08/10-- ......<40.....290.....42
05/10-- ......<48.....290.....46
02/10-- ......<48.....481.....44
10/09-- ......<48.....277.....46
07/09-- ......<48.....300.....38
05/09-- ........51.....449.....39
03/09-- Added Isentress
02/09-- ........65.....299.....34
11/08-- ........62.....242.....40
08/08-- ........66.....212.....29
05/08-- ......202.....217.....27
03/08-- ....5210.....187.....21
02/08-- Began Truvada/Reyataz/Norvir
12/07-- 273,000.....157.....22
11/07-- 229,000.....209.....22
10/07-- Diagnosis

It's a complex world.

Offline a2z

  • Member
  • Posts: 193
Re: Yellow eyes, but only after four months
« Reply #4 on: September 08, 2009, 10:42:42 PM »
One person's experience, who shall go unnamed   ::) , is that the yellowing occurs mainly after using poppers.  Others here have reported that immoderate amounts of alcohol will do it. 



In my case I just had it pop up.  I noticed it did go away when I cut back on my fat intake a bit.
Dates are blood draw dates:
9/4/14: CD4 948, 37.9%, VL 150
5/23/14: CD4 895 --.-% VL UD - Truvada/Isentress
09/21/09: CD4 898 27.0% VL 120 - back on track, same meds.High level enzymes, but less so
06/15/09: CD4 478 21.8% VL 1150 - high liver enzymes... looks like I may not be resistant
05/22/09: Fixed insurance, resumed medicine
04/17/09: Ran out of medicine, could not resolve insurance problems
04/01/09: CD4 773 28% VL 120 - high liver enzymes
12/01/08: CD4 514 23% VL 630
10/17/08 started Reyataz, Norvir and Truvada. -- possibly minor neuropathy, but otherwise okay.
9/10/08: CD4 345 17%, VL > 78K
8/18/08: CD4 312 18%, VL > 60K (considering meds)
12/19/07: CD4 550 28% VL > 100K (no meds yet)
Diagnosed 10/23/07

Offline Inchlingblue

  • Member
  • Posts: 3,119
  • Chad Ochocinco PETA Ad
Re: Yellow eyes, but only after four months
« Reply #5 on: September 09, 2009, 01:50:28 AM »
This is a side effect of Rayataz and is usually not a concern, meaning if it happens when taking Rayataz it is not usually a sign of liver damage. I read online that drinking a lot of water can alleviate it, I'm not sure if that's true or not but someone online claims it worked for them.

from aidsmeds.com

Reyataz can increase levels of bilirubin, a pigment found in the liver. Increased bilirubin can cause the skin, nails, and the whites of the eyes to appear yellowish-brown. Increased bilirubin can also be a sign of liver damage. However, in people who have taken Reyataz in clinical trials, an increase in bilirubin has not been associated with any other signs of liver damage.

LINK:

http://www.aidsmeds.com/archive/Reyataz_1563.shtml

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.